MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER DIA.36MM, RETENTIVE +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER DIA.36MM, RETENTIVE +6MM
Model Number 1360.54.821
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery occurred on (b)(6) 2026, due to shoulder dislocation.Complete patient's clinical history is described below.The patient had a fracture of the proximal humerus that was initially treated with an open reduction and internal fixation (surgical procedure to repair severe bone fractures using hardwares like screws, plates and/or rods).After a failure of the orif, on (b)(6) 2026, the surgeon opted to perform a reverse arthroplasty using a combination of altivate reverse glenoid components (from other manufacturer) and smr system on the humeral side, consisting of: revision stem cemented dia.13mm h.210mm (pn 1309.15.138); 140° finned reverse humeral body (pn 1352.15.051); reverse liner dia.36mm +6mm (pn 1360.54.820).During healing process patient experienced some shoulder instability.Therefore, a revision surgery (reported through mfr 3008021110-2026-00149) occurred on (b)(6) 2026, when surgeon removed the pre-existing liner and replaced it with an extension for humeral reverse body (pn 1352.15.001) and a retentive liner reverse dia36mm +6mm (pn 1360.54.821) to increase tissue tension.Also, the glenosphere from other manufacturer was replaced with new one.At the time of the revision surgery hereby reported and performed on may 26th, 2026, the implant was consisting of: revision stem cemented dia 13mm h 210 mm (pn 1309.15.138, lot 1917114, ster.(b)(4); 140° finned reverse humeral body (pn 1352.15.051, lot.2519456, ster.(b)(4); extension for humeral reverse body (pn 1352.15.001, lot.2528719, ster.(b)(4); retentive liner reverse dia.36mm +6mm (pn 1360.54.821, lot.24at3as, ster.(b)(4); glenoid components from other manufacturer.During the surgery procedure the above-mentioned humeral stem, humeral body, reverse liner and glenosphere have been explanted and replaced with following components: smr finned stem dia 23mm l.80 (part number 1304.15.230); smr 140° humeral body reverse (part number 1352.15.011); smr reverse liner dia.36mm +3mm (part number 1360.54.815); glenosphere from other manufacturer.Surgery has been completed as intended.Patient is male, date of birth (b)(6)1949.Event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing records did not identified any pre-existing non-confirmity that could have contributed to the issue.However it was discovered that involved liner was not compatible with the used humeral body.A final report will be submitted as soon as the investigation is completed.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINER DIA.36MM, RETENTIVE +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale,52
villanova di san daniele, udine 33038
MDR Report Key25687435
Report Number3008021110-2026-00256
Device Sequence Number9710040
Product Code PHX
UDI-Device Identifier08033390268226
UDI-Public8033390268226
Combination Product (Y/N)N
PMA/510(K) Number
K220792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.54.821
Device Lot Number24AT3AS
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale